MAUDE Adverse Event Report: EXACTECH, INC. 12.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 12.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 304-22-13
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Periprosthetic fracture (4902)
Date of Event 07/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately one year post initial right tsa, the 63 y/o female patient had a revision due to periprosthetic fracture patient's stem, adapter tray and liner were exchanged.Surgeon used a hrp to rebuild the humerus.There was no breakage of device or surgical delay/prolongation.Patient was last known to be in stable condition following the event.Sales rep was unable to obtain photos/x-rays.The devices are not available for evaluation as they were disposed at the hospital.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Section d10: concomitant products: 12.5mm platform fx stem right (cat# 304-22-13 / serial# (b)(6)).Equinoxe reverse tray adapter plate tray +0 (cat# 20-10-00 / serial# (b)(6)).Eq reverse torque defining screw kit (cat# 320-20-00 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical fracture cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d1, d4, h4, h6 the revision reported was likely due to a bone fracture.The reason for the fracture cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, g4 the revision reported was likely due to a bone fracture.The reason for the fracture cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
12.5MM PLATFORM FX STEM RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key17671576
Report Number1038671-2023-02136
Device Sequence Number6531413
Product Code KWT
UDI-Device Identifier10885862083418
UDI-Public10885862083418
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304-22-13
Device Catalogue Number304-22-13
Device Lot Number5041024
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer01/03/2024
08/15/2025
12/01/2025
Initial Report FDA Received Date09/01/2023
Supplement Report FDA Received Date04/18/2024
08/20/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
36MM GLENOSPHERE.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 18MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 22MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 26MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 30MM.; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM.; EQ REV GLENOID PLATE.; EQ REV LOCKING SCREW.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexFemale